Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 22 found articles
 
 
  Positive quasi-periodic solutions to Lotka-Volterra system
 
 
Title: Positive quasi-periodic solutions to Lotka-Volterra system
Author: Cong, HongZi
Mi, LuFang
Yuan, XiaoPing
Appeared in: Science China mathematics
Paging: Volume 53 (2009) nr. 5 pages 1151-1160
Year: 2009
Contents:
Publisher: SP Science China Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands